# SDR REXA2015012600075

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 16,086 hours, 10,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAVATORY WARNING ON DESCENT.  PULLED CB'S IAW EMER NON-NORMAL CHECKLIST.  AFT SMOKE ALARM WAS ON BUT NO SMOKE.  WARNING WENT OFF BEFORE LANDING.  COMPLETED SMOKE FUMES SMOKE TOILET WORK SCOPE, NO DEFECTS FOUND.  PERFORMED OPERATIONS TEST OF AFT LAVATORY SMOKE DETECTION SYS IAW AMM 26-16-00.  OPERATIONS TESTED OK.  OK FOR SERVICE.
